# SDR CALA9701618

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RT TORQUE BOX FRAME AT FS 1275.  THE CRACK WAS LOCATED AT INBOARD END BELOW HORIZONTAL WEB.  THE INBOARD WEB WAS REMOVED.  TWO ANGLES WERE REMOVED.  A FRAME REPAIR WAS FABRICATED IAW SRM 53-10-4.  THE FRAME REPAIR AND WEB WERE INSTALLED IAW SRM 51-30-2, FIGURE 2 AND 51-10-6.
